# SDR VNAA2018011499901

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 32,099 hours, 32,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY LEFT BS 621 - 625 OBLIQUE ANGLE CRACKED.  REMOVED AND REPLACED THE OBLIQUE ANGLE IAW SRM 51-42-21.
